Polymorphous $\alpha$–$\beta$-transformations of boron nitride
Doklady Akademii Nauk, Tome 249 (1979) no. 6, pp. 1346-1348
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_6_a17,
author = {N. N. Sirota and N. A. Kofman},
title = {Polymorphous $\alpha${\textendash}$\beta$-transformations of boron nitride},
journal = {Doklady Akademii Nauk},
pages = {1346--1348},
year = {1979},
volume = {249},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_6_a17/}
}
N. N. Sirota; N. A. Kofman. Polymorphous $\alpha$–$\beta$-transformations of boron nitride. Doklady Akademii Nauk, Tome 249 (1979) no. 6, pp. 1346-1348. http://geodesic.mathdoc.fr/item/DAN_1979_249_6_a17/